# SDR HNAA2021061400257

- Difficulty date: May 24, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145156
- Aircraft time: 47,003 hours, 44,155 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER SERVICE/ OVERFILL PORTS SUPPORT DOUBLER HAS CORROSION. AREA APPEARS TO HAVE BEEN PREVIOUSLY BLENDED ... REMOVED AND REPLACED THE POTABLE WATER SERVICE/ OVERFILL PORTS SUPPORT DOUBLER IAW EMB-145 SRM 51-40-02
